Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Pain in shoulder, radiating down to elbow. On transdermal medicated patch. Angiogram performed. Cure for pain?

I had and angiogram Friday January 18 the last couple of days I have been having shoulder pain starting when I put on a transdermal medicated patch on the Thursday the 24th when I put the patch on the right shoulder. Since I have experienced an aching pain the shoulder sometimes traveling down to the elbow? What should I do?
Asked On : Fri, 1 Feb 2013
Answers:  2 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Cardiac Surgeon 's  Response
I would like to know the angiogram report. Is it normal or abnormal. Usually with a normal coronaries, it is unusual to have a chest pain or shoulder pain which is related to the heart.
The pain which you are experiencing may be because of some bone or muscle origin.
Try with some pain killers and make sure that it is not cardiac origin.
Answered: Fri, 1 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

  User's Response

Make sure your pain is not cardiac origin. Ayurveda gives good relieve in this kind of pain . Give some heat padding locally and consult an ayurvedic physician nearby to determine dosha status for proper treatment. You can even consult me for complete treatment at
wish you best of health
Answered: Fri, 1 Feb 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor